Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 902312, 14 pages
http://dx.doi.org/10.1155/2012/902312
Research Article

General Common Fixed Point Theorems and Applications

1Pt. L. M. S. Goverment Autonomous Postgraduate College, Rishikesh 249201, India
2Department of Mathematics, W. S. University, Mthatha 5117, South Africa
3Department of Mathematics, M. D. University, Rohtak 124001, India

Received 31 October 2011; Revised 9 December 2011; Accepted 9 December 2011

Academic Editor: Yonghong Yao

Copyright © 2012 Shyam Lal Singh et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. B. Nadler Jr., Hyperspaces of Sets: A Text with Research Questions, Monographs and Textbooks in Pure and Applied Mathematics, Vol. 49, Marcel Dekker, New York, NY, USA, 1978.
  2. T. Suzuki, “A generalized Banach contraction principle that characterizes metric completeness,” Proceedings of the American Mathematical Society, vol. 136, no. 5, pp. 1861–1869, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. M. Kikkawa and T. Suzuki, “Three fixed point theorems for generalized contractions with constants in complete metric spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 69, no. 9, pp. 2942–2949, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. S. B. Nadler Jr., “Multi-valued contraction mappings,” Pacific Journal of Mathematics, vol. 30, pp. 475–488, 1969. View at Google Scholar · View at Zentralblatt MATH
  5. G. Jungck, “Commuting mappings and fixed points,” The American Mathematical Monthly, vol. 83, no. 4, pp. 261–263, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. A. Meir and E. Keeler, “A theorem on contraction mappings,” Journal of Mathematical Analysis and Applications, vol. 28, pp. 326–329, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. A. Abkar and M. Eslamian, “Fixed point theorems for Suzuki generalized nonexpansive multivalued mappings in Banach spaces,” Fixed Point Theory and Applications, vol. 2010, Article ID 457935, 10 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. S. Dhompongsa and H. Yingtaweesittikul, “Fixed points for multivalued mappings and the metric completeness,” Fixed Point Theory and Applications, vol. 2009, Article ID 972395, 15 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. D. Đorić and R. Lazović, “Some Suzuki-type fixed point theorems for generalized multivalued mappings and applications,” Fixed Point Theory and Applications, vol. 2011, article 40, 2011. View at Google Scholar
  10. G. Moţ and A. Petruşel, “Fixed point theory for a new type of contractive multivalued operators,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 9, pp. 3371–3377, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. O. Popescu, “Two fixed point theorems for generalized contractions with constants in complete metric space,” Central European Journal of Mathematics, vol. 7, no. 3, pp. 529–538, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. S. L. Singh and S. N. Mishra, “Coincidence theorems for certain classes of hybrid contractions,” Fixed Point Theory and Applications, vol. 2010, Article ID 898109, 14 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. S. L. Singh and S. N. Mishra, “Remarks on recent fixed point theorems,” Fixed Point Theory and Applications, vol. 2010, Article ID 452905, 18 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. S. L. Singh, H. K. Pathak, and S. N. Mishra, “On a Suzuki type general fixed point theorem with applications,” Fixed Point Theory and Applications, vol. 2010, Article ID 234717, 15 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. L. B. Ćirić, “Fixed points for generalized multi-valued contractions,” Matematički Vesnik, vol. 9(24), pp. 265–272, 1972. View at Google Scholar · View at Zentralblatt MATH
  16. S. Reich, “Fixed points of multi-valued functions,” Atti della Accademia Nazionale dei Lincei. Rendiconti. Classe di Scienze Fisiche, Matematiche e Naturali, vol. 51, pp. 32–35, 1971. View at Google Scholar · View at Zentralblatt MATH
  17. I. A. Rus, Generalized Contractions and Applications, Cluj University Press, Cluj-Napoca, Romania, 2001.
  18. L. B. Ćirić, “On a family of contractive maps and fixed points,” Institut Mathématique. Publications. Nouvelle Série, vol. 17(31), pp. 45–51, 1974. View at Google Scholar · View at Zentralblatt MATH
  19. K. P. R. Sastry and S. V. R. Naidu, “Fixed point theorems for generalised contraction mappings,” Yokohama Mathematical Journal, vol. 28, no. 1-2, pp. 15–29, 1980. View at Google Scholar · View at Zentralblatt MATH
  20. L. B. Ćirić, “A generalization of Banach's contraction principle,” Proceedings of the American Mathematical Society, vol. 45, pp. 267–273, 1974. View at Google Scholar
  21. R. Baskaran and P. V. Subrahmanyam, “A note on the solution of a class of functional equations,” Applicable Analysis, vol. 22, no. 3-4, pp. 235–241, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. R. Bellman, Methods of Nonliner Analysis. Vol. II, Mathematics in Science and Engineering, Vol. 61-II, Academic Press, New York, NY, USA, 1973.
  23. R. Bellman and E. S. Lee, “Functional equations in dynamic programming,” Aequationes Mathematicae, vol. 17, no. 1, pp. 1–18, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. P. C. Bhakta and S. Mitra, “Some existence theorems for functional equations arising in dynamic programming,” Journal of Mathematical Analysis and Applications, vol. 98, no. 2, pp. 348–362, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. N. A. Assad and W. A. Kirk, “Fixed point theorems for set-valued mappings of contractive type,” Pacific Journal of Mathematics, vol. 43, pp. 553–562, 1972. View at Google Scholar
  26. B. Djafari Rouhani and S. Moradi, “Common fixed point of multivalued generalized ϕ-weak contractive mappings,” Fixed Point Theory and Applications, vol. 2010, Article ID 708984, 13 pages, 2010. View at Publisher · View at Google Scholar
  27. I. A. Rus, “Fixed point theorems for multi-valued mappings in complete metric spaces,” Mathematica Japonica, vol. 20, pp. 21–24, 1975. View at Google Scholar
  28. H. K. Pathak, Y. J. Cho, S. M. Kang, and B. S. Lee, “Fixed point theorems for compatible mappings of type (P) and applications to dynamic programming,” Le Matematiche, vol. 50, no. 1, pp. 15–33, 1995. View at Google Scholar · View at Zentralblatt MATH
  29. S. L. Singh and S. N. Mishra, “On a Ljubomir Ćirić fixed point theorem for nonexpansive type maps with applications,” Indian Journal of Pure and Applied Mathematics, vol. 33, no. 4, pp. 531–542, 2002. View at Google Scholar · View at Zentralblatt MATH